# SDR UIEA2021082901905

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 3041
- Condition: Failed
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION TO ICN - BOTH LH AND RH HF RADIOS FAILED IN CRUISE(  REPLACED LH HF TRANSCEIVER. BOTH LH AND RH HF RADIOS OPS CHECK GOOD IAW AMM 23-11-00/501.   /    )
